# SDR DALA2021093005907

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 AD:A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW;HOLE #1 CORROSION ON SKIN AND FITTING BTW 1 TO 6 AND 8 TO 9 OCLOCK POSITION, HOLE #2 CORROSION ON SKIN AND FITTING BTW 12 AND 3 OCLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING BTW 2 TO 4 AND 8 TO 10 OCLOCK POSITION, HOLE #4 CORROSION ON SKIN AND FITTING BTW 2 TO 7 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 8 TO 10 OCLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING BTW 8 TO 10 OCLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING BTW 2 TO 5 OCLOCK POSITION. CORRECTIVE ACTION: SUMMARY OF NRC 00636 HOLE #1, HOLE #2, HOLE #3, HOLE #4, HOLE #5, HOLE #7 AND HOLE #8 WERE REPAIRED PER ER/A 594332-14AD REV:ORIGINAL; SECTION I: PERMANENT REPAIR AND ETI-57-21-470 REV 5. (1962951)
